Having Very Rough Time, Please Pray for Me

Dear brothers and sisters,
I take several psychiatric medications and for purposes of weight loss I switched to a medicine called GEODON about 8 weeks ago. My reactions to this new medication became steadily worse and steadily more frightening, until yesterday when I threw my hands in the air and said NO MORE of the Geodon, I’m going back to my old medication.
Well, I am now since yesterday off the GEODON, but let me tell you the withdrawal symptoms are very bad. I know they won’t last more than a day or two, but I haven’t had a wink of sleep since Tuesday night, all due to inability to sleep because of withdrawal from that medication. Please pray for me that God will get me through this awful withdrawal and help me get some much-needed sleep. Thank you and God bless you.
Jaypeeto4
+JMJ+

Jaypeeto4,
Said a prayer for you. Hang in there. I’m on meds myself including Geodon and have had to go off them because of money before. I know about the lack of sleep thing. You need to consult with your Doc before you start messing with the meds. If things get freaky, say a St. Micheal prayer and call your Doc or hospital. Double prayers for you, Tim

Praying…

Hail Mary full of grace the Lord is with thee blessed art thou among women and blessed is the fruit of thy womb, Jesus.
Holy Mary Mother of God pray for us sinners now and at the hour of our death. Amen.

Lord Jesus Christ, You have willed that St. Dymphna should be invoked by thousands of clients as the patroness of nervous and mental disease and have brought it about that her interest in these patients should be an inspiration to and an ideal of charity throughout the world. Grant that, through the prayers of this youthful martyr of purity, those who suffer from nervous and mental illness everywhere on earth may be helped and consoled. I recommend to You in particular Jaypeeto4.
Be pleased to hear the prayers of St. Dymphna and of Your Blessed Mother. Give those whom I recommend the patience to bear with their affliction and resignation to do Your divine will. Give them the consolation they need and especially the cure they so much desire, if it be Your will. Through Christ, Our Lord. Amen

Thank you all very much !!
Love,
Jaypeeto4
+JMJ+

praying for you in your time of true need

Keeping your intention in prayer and that the withdrawal symptoms will quickly pass…
http://smileys.smileycentral.com/cat/16/16_14_5.gifJMJ

Praying for you. :gopray:

:sleep: Praying for rest and sleep for you.:gopray2:

Prayers for you - I find if I put on talk radio but just soft enough that I can’t make out most of what the people are saying it gets me sleepy. :yawn:

Praying here:crossrc:…Do, please, see your doctor. I am concerned about the side effects you are suffering at this time.:crossrc:

Prayers for you Jay - for peace and calm in your life and in your heart. God Bless.

O God, we humbly beseech You through Your servant, St Dymphna, who sealed with her blood the love she bore You, to grant relief to those who suffer from mental afflictions and nervous disorders, especially Jaypeeto4.

Saint Dymphna, helper of the mentally afflicted, pray for us!

You will be in my rosary today.
Please contact your doctor if these symptoms continue.
With lots of greetings and thoughts,
Lisbeth:blessyou:

Jaypeeto4,

You are in my prayers.

Praying, my friend

You are in my prayers…

Thanks for your prayers everyone.
The withdrawal symptoms have passed, praise the Lord.
A warning to anyone who sees a psychiatrist and if
he tries to put you on that medication, listen carefully:
DO NOT LET HIM

My experience with that medication convinces me that
it is a deadly dangerous medication and if I had my way
the pharmaceutical company would be FORCED
to take it off the market. I went thru hell on earth on
that stuff. BAAAAAAAAAAAAAAAAAAD medicine. Very bad.

Thanks again everyone.
Love,
Jaypeeto4
+JMJ+

I’m not diggin it either. Tim

DISCLAIMER: The views and opinions expressed in these forums do not necessarily reflect those of Catholic Answers. For official apologetics resources please visit www.catholic.com.